[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 23.23.47.118. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
October 1976

Alterations in Nail Pigment With Cancer Chemotherapy

Author Affiliations

From the Robert Winship Memorial Clinic, Section of Hematology-Oncology, Department of Medicine, Emory University School of Medicine, Atlanta.

Arch Intern Med. 1976;136(10):1117-1118. doi:10.1001/archinte.1976.03630100029009
Abstract

Three patients developed different nail color alterations after they had received chemotherapy for cancer. Many anticancer drug combinations are associated with similar findings. Transverse pigmented bands are most common, and these changes should not be confused with those attributable to systemic disease.

(Arch Intern Med 136:1117-1118, 1976)

×